# SDR DATA 202208230001

- Difficulty date: August 19, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N4498Y
- Make and model: Stbros SD360
- Aircraft serial: SH3625
- Aircraft time: 40,770 hours, 53,091 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: SD3736047XA
- Condition: Broken
- Location: Hyd System
- Part time: 40,770 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ALMOST IMMEDIATELY AFTER TAKE OFF HEARD LOUD SCREECHING NOISE FOLLOWED BY TWO CWP LIGHTS INDICATING DUAL HYDRAULIC FAILURE. WHEN LOOKING ON THE HYDRAULIC PANEL THE CONTENTS WERE SHOWING IN THE BLACK BUT THE SYSTEM PRESSURE WAS SHOWING 0. THE CONTENTS THEN DROPPED TO THE RED SHORTLY AFTER. MY FO FOLLOWED ACC PROCEDURES AND RAN THE APPROPRIATE QRH CHECKLIST. WHEN PUTTING THE GEAR DOWN WE NOTICED IT WASNT WORKING SO MY FO PULLED THE EMERGENCY GEAR LEVER. WE THEN PROCEEDED TO DO OUR DECENT CHECKS AND BRIEF OUR NO FLAP LANDING. ONCE WE LANDED WE HAD NO BRAKING OR STEERING BUT WERE ABLE TO COME TO A SAFE STOP.---MTC-FOUND R/H GEAR FLEXIBLE HYDRAULIC PIPE BROKEN. REPLACED FLEXIBLE PIPE AND PERFORMED LANDING GEAR RETRACTION/EXTENSION TEST.
